# SDR HALA200909150407

- Difficulty date: September 15, 2009
- Submitted: September 17, 2009
- Operation: Air carrier
- Aircraft: N585HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24257
- Aircraft time: 89,523 hours, 17,146 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Charger
- Part number: S282T0033
- Part serial: C3389
- Condition: Failed
- Location: Apu Battery
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEMS - APU AUTO SHUTDOWN  FRM 49111600.  REMOVED AND REPLACED APU MAIN BATTERY PER AMM 24-31-04.  REMOVED AND REPLACED APU BATTERY CHARGER PER AMM 24-31-05.  OPS CHECK OK.  NO FAULT NOTED.  APU STARTED ON FIRST ATTEMPT.
